# SDR CALA2019052400833

- Difficulty date: May 24, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 65,365 hours, 22,877 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Pin
- Condition: Missing
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

VIBRATION REF LOG 3297405, FOUND E&E BATTERY CHARGER TRAY MISSING MOUNTING PINS, BACK SIDE OF BATT CHARGER NOT SECURED TO SHELF PULLING ON BOX HANDLES BACKEND OF BATT CHARGER HITS FLOOR STRUCTURE. REMOVED BATT CHARGER REF 24-31-21-000-802-002, CB'S P92 A-4,E-1. CORRECTION:BATT CHARGER REMOVED PULLED CB'S AT P92-E1 AND J9-A4 REF MM 24-31-21-000-802-002. ORIGINAL BATT CHARGER SHOWED NO FAUL TS AT THE TIME OF REMOVAL. INSTALLED PINS, AND BATTERY CHARGER. REF LOG PAGE 3298809.
